Alert archive / Ohio / Gale Watches in 2016
Gale Watch 4, NWS Cleveland, OH
NWS Cleveland, OH issued this gale watch at Feb 23, 2016, 4:14 PM EST. It took effect at Feb 24, 2016, 7:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 23, 2016, 4:14 PM EST (21:14 UTC)
- In effect from
- Feb 24, 2016, 7:00 AM EST
- Expired
- Feb 24, 2016, 4:23 AM EST
- In force
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
021 WHUS71 KCLE 232114 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 414 PM EST TUE FEB 23 2016 LEZ142>148-162>168-240515- /O.NEW.KCLE.GL.A.0004.160224T1200Z-160224T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- 414 PM EST TUE FEB 23 2016 ...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. * WINDS AND WAVES...NORTHEAST WINDS WILL QUICKLY INCREASE TO 30 TO 35 KNOTS BY MIDDAY ON WEDNESDAY. WINDS WILL DECREASE LATE IN THE AFTERNOON. WAVES IN ICE FREE AREAS WILL PEAK IN THE 5 TO 8 FOOT RANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$
2 follow-up statements
159 WHUS71 KCLE 240255 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 955 PM EST TUE FEB 23 2016 LEZ142>148-162>168-241100- /O.CON.KCLE.GL.A.0004.160224T1200Z-160224T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- 955 PM EST TUE FEB 23 2016 ...GALE WATCH REMAINS IN EFFECT FROM 7 AM EST WEDNESDAY THROUGH WEDNESDAY AFTERNOON... * WINDS AND WAVES...NORTHEAST WINDS WILL QUICKLY INCREASE TO 30 TO 35 KNOTS BY MIDDAY ON WEDNESDAY. WINDS WILL DECREASE LATE IN THE AFTERNOON. WAVES IN ICE FREE AREAS WILL PEAK IN THE 5 TO 8 FOOT RANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$
762 WHUS71 KCLE 240923 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 423 AM EST WED FEB 24 2016 ...A DEEP STORM SYSTEM WILL CROSS LAKE ERIE THIS EVENING. GALE FORCE WINDS WILL OCCUR FOR SEVERAL HOURS AHEAD OF THE SYSTEM... LEZ142>148-162>168-241730- /O.UPG.KCLE.GL.A.0004.160224T1200Z-160224T2100Z/ /O.NEW.KCLE.GL.W.0004.160224T1200Z-160224T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- 423 AM EST WED FEB 24 2016 ...GALE WARNING IN EFFECT FROM 7 AM THIS MORNING TO 4 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 4 PM EST THIS AFTERNOON. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHEAST WINDS WILL QUICKLY INCREASE TO 35 KNOT GALES THIS MORNING. WINDS WILL DECREASE LATE IN THE AFTERNOON. * WAVES/SEAS...WAVES IN ICE FREE AREAS WILL BUILD TO 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this gale watch went out at Feb 23, 12:59 PM EST, 3 hours 15 minutes earlier.
Area forecast discussion, Feb 23, 12:59 PM EST, 3 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 1259 PM EST TUE FEB 23 2016 .SYNOPSIS... HIGH PRESSURE OVER SOUTHERN QUEBEC WITH A RIDGE EXTENDING BACK WEST OVER THE CENTRAL GREAT LAKES WILL CONTINUE TO MOVE EAST TODAY. A STATIONARY FRONT FROM LOW PRESSURE OVER LOUISIANA WILL REMAIN OVER SOUTHERN OHIO AND WESTERN PENNSYLVANIA THROUGH WEDNESDAY. A RAPIDLY DEEPENING LOW PRESSURE SYSTEM WILL MOVE NORTHEAST ALONG THE STATIONARY FRONT TO EASTERN OHIO AND NORTHWEST PENNSYLVANIA BY WEDNESDAY EVENING. THE LOW PRESSURE SYSTEM WILL THEN TRACK NORTHEAST INTO QUEBEC BY THURSDAY. A HIGH PRESSURE RIDGE WILL BEGIN TO BUILD EAST OVER THE GREAT LAKES AREA SATURDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... NOT TOO MANY CHANGES TO NOTE WITH THIS UPDATE. TEMPERATURES SEEM ON TRACK TO REACH THE 50 DEGREE MARK IN THE SOUTHERN CWA WITH 40S EVERYWHERE ELSE EXCEPT FOR THOSE IMMEDIATELY ALONG THE LAKESHORE. CLOUDS ARE JUST BEGINNING TO REACH THE SOUTHEAST CORNER OF THE CWA AND STILL ARE NOT BUILDING NORTH OR WEST WITH MUCH SPEED. CUT CLOUDS BACK A BIT MORE FOR THIS AFTERNOON BUT NOTHING TOO DRASTIC. PREVIOUS DISCUSSION... A SURFACE INVERTED TROUGH STRETCHES FROM SOUTHEASTERN OHIO THROUGH WESTERN PA INTO FAR WESTERN NY. AN AREA OF BROKEN TO OVERCAST SKIES WAS LOCATED TO THE SOUTHEAST OF THIS TROUGH AXIS WHICH IS VERY SLOWLY MOVING TO THE NORTH. MEANWHILE TO THE NORTHWEST OF THIS TROUGH AXIS SURFACE RIDGING IS ALLOWING FOR MOSTLY CLEAR SKIES EXCEPT FOR SOME HIGH CIRRUS. BASED ON OBSERVATIONAL AND NEAR TERM MODEL TRENDS...THINKING PREVIOUS FORECAST WAS TOO AGGRESSIVE IN BRINGING CLOUDS INTO THE AREA AS TROUGH MOVEMENT IS SLOW. THUS FORECAST HAS TAPERED BACK SKY COVER THROUGH LATE AFTERNOON UNTIL THE LOW PRESSURE SYSTEM BEGINS MOVING IN LATER TODAY. MOSTLY CLEAR SKIES EARLY TODAY SHOULD ALLOW FOR THE TEMPERATURES TO PICK UP NICELY THROUGHOUT THE DAY. WITH THE SLOWER PROGRESSION OF CLOUDS SOME AREAS IN THE SOUTHERN PART OF THE CWA COULD HIT THE 50 DEGREE MARK AND THIS FORECAST HAS BUMPED TEMPERATURES UP ACCORDINGLY. ALL PRECIPITATION WILL BE AFTER 6 PM THIS EVENING AND ANY PRECIP MENTION WAS REMOVED FROM THE FORECAST FOR THE REST OF TODAY PERIOD. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/... RAPID AMPLIFICATION OF THE UPPER LEVEL RIDGE WILL TAKE PLACE OVER THE WEST COAST TODAY. THIS IN TURN WILL CAUSE THE EASTERN UNITED STATES TROUGH WITH AN EMBEDDED UPPER LEVEL LOW PRESSURE SYSTEM TO DEEPEN RAPIDLY. SURFACE LOW PRESSURE WILL CONTINUE TO DEVELOP TODAY OVER LOUISIANA AND THEN TRACK NORTHEAST ALONG A STATIONARY FRONTAL BOUNDARY EXTENDING NORTHEAST INTO SOUTHEAST OHIO AND WESTERN PENNSYLVANIA. AS THE SURFACE LOW TRACKS NORTHEAST IT WILL RAPIDLY INTENSIFY AND MOVE INTO THE LOCAL AREA. HERE IS THE TRICKY PART...THE QUESTION IS THIS...ARE THE MODELS FINALLY COMING TO A CONSENSUS OR WILL THE TRACK SHIFT OVER THE NEXT SEVERAL RUNS. AS OF RIGHT NOW...IF THE STATIONARY FRONT REMAINS WHERE IT IS NOW...THE LOW PRESSURE TRACK WILL BE A BIT FURTHER EAST AND HENCE CAUSE THE COLD AIR TO WRAP AROUND SOONER THAN I CURRENTLY HAVE FORECAST. THIS WOULD SHIFT THE HEAVIER SNOW AXIS FURTHER EAST INTO OUR FORECAST AREA. SO...STAY TUNED ON POSSIBLE INCREASES IN SNOW AMOUNTS ESPECIALLY OVER THE WESTERN HALF OF THE FORECAST AREA. IN THE MEAN TIME...BEFORE THE SNOW ARRIVES...COPIOUS AMOUNTS OF MOISTURE WILL STREAM NORTH WITH THIS STORM SYSTEM AS THE SYSTEM DEVELOPS A CONVEYOR BELT OF WARM MOIST AIR INTO THE FORECAST AREA FROM THE GULF OF MEXICO. RAINFALL AMOUNTS OVER AN INCH ARE POSSIBLE WITH THIS SYSTEM AND WILL LIKELY CAUSE RISES IN THE RIVERS AND STREAMS. POSSIBLE ISSUES WITH FLOODING ARE POSSIBLE WITH THIS SYSTEM SO THAT WILL ALSO HAVE TO BE MONITORED. THE LOW WILL WRAP WARM MOIST AIR AROUND THE SYSTEM FOR A PERIOD OF TIME UNTIL IT TAPS INTO THE COLDER AIR TO THE NORTH. THIS WILL TRANSITION THE RAIN OVER TO SNOW AS OF RIGHT NOW WEDNESDAY NIGHT INTO THURSDAY FROM WEST TO EAST. ONCE AGAIN...IF THE STORM TRACK IS FURTHER EAST...THEN THE CHANGEOVER WILL BEGIN WEDNESDAY AFTERNOON WITH HEAVIER SNOW AMOUNTS EXPECTED. SNOW ACCUMULATIONS WILL RANGE FROM 3 TO 5 INCHES ACROSS THE FORECAST AREA. A SHIFT OF THE STORM TRACK FURTHER EAST WOULD MEAN A POTENTIAL FOR 6 TO 12 INCHES OF SNOW FOR THE TOLEDO AND FINDLAY AREA AND 4 TO 6 INCHES FURTHER EAST. TEMPERATURES WILL DEFINITELY BE TRICKY AS THE LOW APPROACHES...CURRENT FORECAST TRACK WILL BRING TEMPERATURES INTO THE LOWER 50S SOUTH AND UPPER 30S NORTHWEST. A TRACK FURTHER EAST WILL BRING MUCH COLDER TEMPERATURES TO THE AREA. && .LONG TERM /FRIDAY THROUGH TUESDAY/... THE LONG TERM BEGINS FRIDAY WITH MODELS IN GENERAL AGREEMENT SHOWING THE MID WEEK STORM HAVING PULLED WELL NORTHEAST OF THE REGION AND WEAK HIGH PRESSURE BUILDING INTO OHIO FROM THE SOUTH. FLOW ALOFT WILL BE FROM THE NORTHWEST AND 850MB TEMPS WILL BE -15 -16C OR SO WHICH WILL BE ENOUGH FOR A FEW LAKE EFFECT SNOW SHOWERS ALTHOUGH AT THIS TIME THE INVERSION IS EXPECTED TO BE AROUND 4KFT AND GIVEN ONLY WEAK INSTABILITY...NOT EXPECTING MUCH. THE NEXT SIGNIFICANT CHANCE FOR PRECIP WILL COME SUNDAY NIGHT AND MONDAY AS A STORM SYSTEM MOVES THROUGH THE REGION. MODELS ARE A BIT DIFFERENT WITH THE ECMWF TAKING THE LOW TRACK ENE ACROSS THE CENTRAL LAKES WHILE THE GFS IS CLOSER TO A NORTHERN OHIO/LAKE ERIE TRACK. EITHER WAY WOULD EXPECT PTYPE TO BE RAIN CHANGING TO SNOW SUNDAY NIGHT AND SNOW ON MONDAY. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... AVIATION CONDITIONS STARTING OUT GOOD THIS AFTERNOON WILL DETERIORATE QUICKLY OVERNIGHT AS A LOW PRESSURE SYSTEM TRACKS NORTH FROM THE GULF COAST. VFR CLOUDS OF 3-4K FEET WILL SLOWLY INCREASE FROM THE SOUTHEAST THIS AFTERNOON AND EVENING. CEILINGS WILL DECLINE OVERNIGHT WITH WIDESPREAD IFR BY 12Z WEDNESDAY. RAIN WILL SPREAD NORTH ACROSS OHIO IN THE 9-12Z WINDOW AND BE STEADY THROUGH THE MORNING ON WEDNESDAY. NORTHEAST WINDS WILL ALSO INCREASE AHEAD OF THE APPROACHING SYSTEM...ESPECIALLY NEAR LAKE ERIE AND IN NW OHIO WHERE WINDS WILL GUST TO 25-30 KNOTS. SOME BREAKS IN THE PRECIPITATION ALONG WITH DECREASING WINDS ARE EXPECTED WEDNESDAY AFTERNOON AS THE LOW MOVES OVERHEAD. OUTLOOK...NON VFR WILL CONTINUE WEDNESDAY THROUGH THURSDAY NIGHT WITH PRECIPITATION TRANSITIONING TO SNOW EARLY THURSDAY. NON VFR WILL CONTINUE IN SCATTERED SNOW SHOWERS ACROSS NORTHWEST PENNSYLVANIA ON FRIDAY. && .MARINE... MAIN ISSUE FOR THE LAKE CONTINUES TO BE THE WEDNESDAY/THURSDAY STORM. WEDNESDAY LOW PRESSURE WILL MOVE NORTHEAST FROM THE TENNESSEE VALLEY TO NORTHERN OHIO. MODELS SLIGHTLY DIFFERENT WITH THE PATH BUT CONSENSUS NOW IS THAT IT MOVES OVER THE EASTERN HALF OF THE LAKE OR ON A TRACK JUST SOUTHEAST OF THE LAKE. EITHER WAY NORTHEAST WINDS WILL INCREASE TO NEAR 30 KNOTS WEDNESDAY AHEAD OF THE SYSTEM. WEDNESDAY NIGHT THE WINDS WILL DECREASE AND TURN NORTH/NORTHWEST IN THE WEST AS THE LOW MOVES THROUGH THE REGION. THURSDAY THE LOW WILL PULL ENE AND EXTEND FROM EASTERN PA ACROSS NY TO SRN QUEBEC. NORTHWEST WINDS WILL INCREASE TO NEAR 30 KNOTS AGAIN AND CONTINUING THURSDAY NIGHT BEFORE DIMINISHING AFTER MIDNIGHT. SATURDAY A CLIPPER WILL MOVE EAST THROUGH SOUTHERN CANADA INCREASING THE GRADIENT ON THE LAKE. THIS SHOULD INCREASE WINDS BACK INTO THE MID 20 KNOT RANGE. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...LOMBARDY NEAR TERM...SEFCOVIC SHORT TERM...LOMBARDY LONG TERM...TK AVIATION...KEC MARINE...TK
Hazardous weather outlook, Feb 23, 4:08 PM EST, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 408 PM EST TUE FEB 23 2016 OHZ003-006>008-017-018-027-240915- LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT- 408 PM EST TUE FEB 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. LOW PRESSURE WILL MOVE UP THE MISSISSIPPI VALLEY TO NORTHERN OHIO...BRINGING A PERIOD OF RAIN FOLLOWED BY A CHANGE OVER TO SNOW BETWEEN WEDNESDAY AND THURSDAY. THE CHANGE OVER TO SNOW IS EXPECTED WEDNESDAY NIGHT. SNOW ACCUMULATIONS THROUGH THURSDAY NIGHT WILL BE 3 TO 4 INCHES. RAINFALL AMOUNTS OF 1.2 INCHES TO 1.5 INCHES ON WEDNESDAY AND WEDNESDAY EVENING WILL CAUSE CREEKS AND STREAMS TO RUN HIGH. THERE MAY BE SOME MINOR FLOODING PROBLEMS. TEMPERATURES WILL BE CRITICAL TO THE FORECAST SNOWFALL AMOUNTS. RIGHT NOW TEMPERATURES ARE FORECAST TO BE NEAR FREEZING. GUSTY NORTHEAST WINDS TO 35 MPH WILL OCCUR WEDNESDAY...SHIFTING TO THE NORTHWEST THURSDAY. MAKE SURE TO KEEP CURRENT WITH THE LATEST FORECAST UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ009>014-019>023-028>033-036>038-047-089-PAZ001>003-240915- ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HURON-MEDINA- SUMMIT-PORTAGE-TRUMBULL-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK- MAHONING-MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 408 PM EST TUE FEB 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. LOW PRESSURE WILL MOVE UP THE MISSISSIPPI VALLEY TO NORTHERN OHIO...BRINGING A PERIOD OF RAIN FOLLOWED BY A CHANGEOVER TO SNOW BETWEEN WEDNESDAY AND THURSDAY. THE CHANGEOVER TO SNOW IS EXPECTED WEDNESDAY NIGHT. SNOW ACCUMULATIONS WILL RANGE FROM 3 TO 4 INCHES WITH LOCALLY UP TO 6 INCHES FOR PORTIONS OF THE SNOW BELT. RAINFALL AMOUNTS OF 1.3 INCHES TO 1.6 INCHES ON WEDNESDAY AND WEDNESDAY EVENING WILL CAUSE CREEKS AND STREAMS TO RUN HIGH. THERE MAY BE SOME MINOR FLOODING PROBLEMS. TEMPERATURES WILL BE CRITICAL TO THE FORECAST SNOWFALL AMOUNTS. RIGHT NOW TEMPERATURES ARE FORECAST TO BE NEAR FREEZING. GUSTY NORTHWEST WINDS TO 35 MPH WILL BE LIKELY THURSDAY. MAKE SURE TO KEEP CURRENT WITH THE LATEST FORECAST UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142>148-162>168-240915- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- 408 PM EST TUE FEB 23 2016 ...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-149-169-240915- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 408 PM EST TUE FEB 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OUDEMAN
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.